question-icon

What causes increased pain and lightheadedness and taking Cyproterone acetate?

default
Posted on Tue, 24 Apr 2018
Question: Feeling pain n light headedness after injecting cyproterone acetate, 5 hr ago. Is all good? I m worried. Help. Urgent. Thanks
doctor
Answered by Dr. Muhammad Sareer Khalil (2 hours later)
Brief Answer:
Cyproterone effects

Detailed Answer:
Hello and welcome

I appreciate your concern
Cyproterone acetate is an anti androgenic drug used mainly in patients of prostate cancer to block the production of testosterone in the testicles which is essential for prostatic cancer cells to grow.
You did not specify the indication for this medicine so these symptoms could be the result of the original pathology you're suffering from,the combination of medicines that you use for it or could very well be the side effect of this particular medicine cyproterone acetate if this is the only drug you're currently using.
You can use panadol for the pain and discomfort but in my opinion you should consult with your doctor who prescribed the medicine and knows your whole history well enough to guide you properly or to manage these symptoms for you while you continue taking the medication.

Let me know if you have any query

wishing you best of health

Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Muhammad Sareer Khalil (10 hours later)
I take it to reduce testosterone as a male. Been taking pills for 2 yrs but first time took a depot so the side effects. I m still tired n sleepy.
doctor
Answered by Dr. Muhammad Sareer Khalil (32 hours later)
Brief Answer:
Explained

Detailed Answer:
Hello again

These non specific adverse effects are expected with most medication. Since its a depot injection, it would persist for a longer time. Symptomatic treatment at best would be required at this time. If you are concerned then a basic metabolic panel and complete blood count can be advised in consultation with your doctor to be on the safe side.

wishing you best of health

Thanks
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2919 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes increased pain and lightheadedness and taking Cyproterone acetate?

Brief Answer: Cyproterone effects Detailed Answer: Hello and welcome I appreciate your concern Cyproterone acetate is an anti androgenic drug used mainly in patients of prostate cancer to block the production of testosterone in the testicles which is essential for prostatic cancer cells to grow. You did not specify the indication for this medicine so these symptoms could be the result of the original pathology you're suffering from,the combination of medicines that you use for it or could very well be the side effect of this particular medicine cyproterone acetate if this is the only drug you're currently using. You can use panadol for the pain and discomfort but in my opinion you should consult with your doctor who prescribed the medicine and knows your whole history well enough to guide you properly or to manage these symptoms for you while you continue taking the medication. Let me know if you have any query wishing you best of health Thanks